Gardasil Victim’s Letter to Australian Health Minister

April 16, 2010

Dear Health Minister Nicola Roxon,

As a follow up to earlier correspondence and the inadequate reply I received from the government on the issue of the HPV ‘Gardasil’ vaccination.

Bhutan has just followed India’s lead and suspended its HPV vaccination program.

http://www.kuenselonline.com/modules.php?name=News&file=article&sid=15191

Whilst I understand that those nations quickest to act on this issue are likely to be those with the least financially invested in this program, it will speak volumes about Australia if we are one of the last nations to act, given that much of the research proving this vaccine is contributing to girls illness is happening here and in the U.S.

Attached:

1/ Opsoclonusmyoclonus after human papilloma virus vaccine in a pediatric patient

2/ Multiple Evanescent White Dot Syndrome After Vaccination for Human Papilloma Virus and Meningococcus

3/ Acute Disseminated Encephalomyelitis (ADEM) Following Vaccination Against Human Papilloma Virus (as I referred to in my last article)

And the most compelling article:

Report of Motor Neuron Disease After HPV Vaccine
Allison Gandey
Authors and Disclosures

Information from Industry
Insight into relapsing MS treatments
Adverse events from a randomized clinical study with 2 relapsing MS treatments.
View data.

October 28, 2009 (Baltimore, Maryland) — Investigators are reporting a case of motor neuron disease after immunization with the quadrivalent vaccine Gardasil. The Merck product is designed to prevent infection with several types of human papillomavirus.

Presenting here at the 134th annual meeting of the American Neurological Association, researchers describe a case of rapidly progressive disease leading to the death of a 14-year-old girl.
Symptoms began 2 months after the last dose of Gardasil.

“Pathological features support the temporal association of the clinical presentation and vaccination and provides supporting evidence that immune-mediated reactions to the nervous system are potential risks after Gardasil vaccination,” Catherine Lomen-Hoerth, MD, director of the Amyotrophic Lateral Sclerosis Center at the University of California–San Francisco, told the meeting.

“Our patient received 3 doses of Gardasil with symptom onset 2 months after her last dose,” the poster presenters wrote. “Despite treatment with aggressive immunosuppression, her weakness relentlessly progressed and she died of respiratory failure 21 months after the onset of her weakness.”

Postmortem evaluations revealed widespread infiltrates of T lymphocytes and macrophages in the grey and white matter at all levels of the spinal cord. Researchers also report extensive demyelination and severe loss of motor neurons.

In September, investigators presenting at the European Committee for Treatment and Research in Multiple Sclerosis annual meeting reported cases of autoimmune disorders after immunization with Gardasil.

Two groups presented at the meeting — one identified a case of multiple sclerosis after vaccination and the second a case of neuromyelitis optica.

Other Reports of Autoimmune Disorders

Presenter Maria Bouktsi from the Interbalkan European Medical Center in Thessaloniki, Greece, told Medscape Neurology that her team is questioning whether the immuno-stimulatory properties of the human papillomavirus–like particles of the vaccine are triggering adverse effects in vulnerable patients.

It is the same question that researchers asked in a recent issue of Multiple Sclerosis (2009;15:116–119). Ian Sutton, MD, from St. Vincent’s Hospital in New South Wales, Australia, and his team reported 5 cases of multiple sclerosis after vaccination with the drug. The group reported in January that patients presented with multifocal or atypical demyelinating syndromes within 21 days of immunization.

No definitive conclusions can be made based on this report, Dr. Sutton and his team noted. “It should not be overlooked that several epidemiological studies indicate that viral infection is associated with a threefold increase in the risk of a multiple sclerosis relapse,” write the researchers.

7 More Cases

Lead investigator of the second group presenting on this topic said that he agrees that postmarketing pharmacosurveillance is necessary to improve safety. “[Human papillomavirus] vaccines elicit a strong inflammatory systemic immune response,” said Til Menge, MD, from Heinrich-Heine University in Düsseldorf, Germany.

His group suggests that it was this inflammatory response that may have triggered a case of fulminant neuromyelitis optica in a previously healthy 17-year-old girl.

Investigators have not established a causal relationship, but they are asking clinicians to closely monitor patients for any emerging side effects.

The researchers have disclosed no relevant financial relationships.

American Neurological Association 134th Annual Meeting: Poster WIP-19. Presented October 13, 2009.
http://www.medscape.com/viewarticle/711461

This is the illness that Kristin suffered post inoculation also…

Please see Kristin’s story
http://www.maitlandmercury.com.au/news/local/news/general/vaccine-made-me-sick/1770013.aspx?storypage=1

I once again urge you to act in the interests of young Australian women.

And the following link myself and the gardasil girls would like to dedicate to you. This one is purely for our own entertainment purposes.

http://www.youtube.com/watch?v=2O6ifmE9x0k

Regards,

Naomi Snell
Gardasil Victim.

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.